Haymine Tablets are used to provide relief for the symptoms of hay fever, urticarial and allergic rhinitis. The tablets are basically antihistamines that contain two principal ingredients ephedrine that is a decongestant helping to unblock noses and making breathing easier and chlorphenamine that blocks the action of histamines helping to reduce itching, swelling and redness. The sleepiness caused by Chlorphenamine is countered by the stimulating action of Ephedrine.
Consult a doctor if you are allergic to any of the ingredients, have high blood pressure, thyrotoxicosisasthma, clot in the heart or are taking other medicines that might interact with Haymine. You may experience muscle weakness, palpitations, giddiness or drowsiness so it is not advisable to drive a vehicle or operate machinery. The medicine is not recommended for women who are planning a pregnancy, or are pregnant or nursing. Do not exceed the recommended dose. It is advisable to avoid alcoholic drinks when on this medication. Not for children below the age of 12. Should be kept out of sight and reach of children.
Must be swallowed whole along with water or a soft drink after rising in the morning. If advised another tablet may be taken before bedtime. The tablet should not be chewed.
Chlorphenamine Maleate 10mg; Hydroxypropylmethylcellulose; Ephedrine Hydrochloride 15mg; Hardened Castor Oil; Quinoline Yellow; Mixed Esters of Para-hydroxybenzoic Acid; Magnesium Stearate.
Write a reviewYour Name:
Your Review: Note: HTML is not translated!
Rating: Bad Good
Enter the code in the box below: